# SDR CA091110008

- Difficulty date: November 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 1,418 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Part time: 2,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PERFORMING SB 24-3939, IT WAS DISCOVERED THAT ONE OF THE WIRING HARNESS WAS CONTACTING THE FWD FRAME OF THE CO-PILOT CIRCUIT BREAKER PANEL RECESS.  CHAFING HAS NOT PENETRATED THE WIRING INSULATION.  CONTACT AREA WAS LIMITED TO THE FRAME `TAB` PROTRUDING AFT INTO THE RECESS AREA AND WAS TRIMMED TO PROVIDE ADEQUATE CLEARANCE AND THEN COVERED WITH ALIGATOR GROMMET MATERIAL TO PREVENT FURTHER DAMAGE.
